# SDR VNAA2015040600013

- Difficulty date: April 6, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 368 hours, 364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 LEFT FORWARD OVERWING EMERGENCY LIGHTS REPORTED INOPERATIVE.  MAINTENANCE TROUBLESHOT SYS AND FOUND CONNECTOR AT 12 A/C SIDEWALL DISCONNECTED.  MAINTENANCE RESECURED CONNECTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
